Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Research Journal of Biological Sciences
Year: 2009  |  Volume: 4  |  Issue: 12  |  Page No.: 1280 - 1283

Non Newtonian Fluid Model for the Effect of Resistance Parameter on Different Portion of Arteries of Blood Flow Through an Arterial Stenosis

Bimal Kumar Mishra, Priyabrata Pradhan and T.C. Panda    

Abstract: The present study deals with a mathematical model describing the resistance to flow across mild stenosis situated symmetrically on steady blood flow through arteries with uniform or non-uniform cross-section. This mathematical model involves the usual assumption that the blood is Non-Newtonian, incompressible and homogeneous fluid.

Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility